# SDR USAA920080712

- Difficulty date: March 13, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 59,783 hours, 26,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D534880048203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C6 CHECK - CORROSION ON THE R2 DOOR CUT OUT LOWER SILL SHAPE SILL, BS 3207/FR 67, S23R.  REPLACED THE R2 DOOR CUT OUT LOWER SILL SHAPE SILL, BS 3207/FR 67, S23R IAW A320 SRM 51-72-11.
